# SDR SWAA2022051002247

- Difficulty date: May 3, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 50,096 hours, 25,534 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB AFT CORNER SCUFF PLATE CRACKED / [01] WELDED CRACK ON ACB; AFT CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT#1131216 PER SRM 53-60-15-2R-1 PARAGRAPH 4.B. (2) AND (4) WELDING MACHINE CALIBRATION ID; E10583 DUE DATE 12/2022;[02] VERIFIED CORRECTIVE ACTION 1;[03] ACCOMPLISHED DYE PENETRANT INSPECTION OF WELD PER SOPM 20-20-02. NO DEFECTS NOTED. RADIOMETER ID# ATS2504; CAL DUE DATE 10/2022;[04] SANDED WELD REPAIR AREA PER SRM 53-60-15-2R-1 PARA 4.B.(5);[05] VERIFIED CORRECTIVE ACTION ITEM 4.;[06] APPLIED CHEMICAL CONVERSION COATING AND PRIME ON CORNER SCUFF PLATE IAW SRM 53-60-15-2R-1 PART 4.B; (6)(7). APPLIED STRIPPABLE PARTING AGENT ON ALL FAYING SURFACE OF CORNER SCUFF PLATE IAW SRM 53-60-15-2R-1 PART 4.B; (8). OK TO INSTALL.;[07] VERIFIED CORRECTIVE ACTION #6;[08] INSTALLED CORNER SCUFF PLATE IAW SRM 53-60-15-2R-1 PART 4.B; (10)-(13);[09] VERIFIED CORRECTIVE ACTION #8
